# SDR FDEA201003010573

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG RT FAN COWL INNER SKIN IS CHAFING THE OIL TANK.  REMOVED ACCESS DOOR IAW SRM 51-31-01, VOL II.  DOOR INNER SKIN FOUND TO BE OUT OF LIMITS IAW SRM 54-00-01, FIG 1-A, VOL I WITH 100 PERCENT MATERIAL LOSS.  INSTALLED NEW ACCESS DOOR, PO NR 677295.1 IAW SRM 51-31-01, VOL II.
